# SDR DALA2018021500929

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 68,163 hours, 49,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR WHEEL WELL, CRACK IN OUTBOARD AFT ANGLED, CORNER  OF WHEEL WELL PREVIOUSLY REPAIRED. REPAIRED JAM PER ERA 520687-14MA REV A.
